An Unclassifiable Unidimensional Theory without OTOP

Notre Dame Journal of Formal Logic 38 (1):93-103 (1997)
  Copy   BIBTEX

Abstract

A countable unidimensional theory without the omitting types order property (OTOP) has prime models over pairs and is hence classifiable. We show that this is not true for uncountable unidimensional theories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,378

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On countable simple unidimensional theories.Anand Pillay - 2003 - Journal of Symbolic Logic 68 (4):1377-1384.
On the number of models of uncountable theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.
Morley Degree in Unidimensional Compact Complex Spaces.Dale Radin - 2006 - Journal of Symbolic Logic 71 (2):569 - 585.
The classification of small weakly minimal sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Risk and business cycles: Reply to Rosser.Tyler Cowen - 2000 - Critical Review: A Journal of Politics and Society 14 (1):89-94.
On the number of nonisomorphic models of size |t|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
Legal reasoning and legal theory revisited.Fernando Atria - 1999 - Law and Philosophy 18 (5):537-577.
Hart, legal rules and Palm tree justice.WilfridJ Waluchow - 1985 - Law and Philosophy 4 (1):41 - 70.
In Defense of Hart.Matthew H. Kramer - 2013 - In Wil Waluchow & Stefan Sciaraffa (eds.), Philosophical Foundations of the Nature of Law. Oxford University Press. pp. 22.

Analytics

Added to PP
2010-08-24

Downloads
12 (#917,478)

6 months
8 (#154,104)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations